Yıl 2020, Cilt 49 , Sayı 2, Sayfalar 505 - 509 2020-04-02

Prime geodesic theorem for the modular surface

Muharem AVDİSPAHİĆ [1]


Under the generalized Lindelöf hypothesis, the exponent in the error term of the prime geodesic theorem for the modular surface is reduced to $\frac{5}{8}+\varepsilon$ outside a set of finite logarithmic measure.
prime geodesic theorem, Selberg zeta function, modular group
  • [1] M. Avdispahić, Prime geodesic theorem of Gallagher type, arXiv:1701.02115, 2017.
  • [2] M. Avdispahić, On Koyama’s refinement of the prime geodesic theorem, Proc. Japan Acad. Ser. A Math. Sci. 94 (3), 21–24, 2018.
  • [3] M. Avdispahić, Gallagherian $PGT$ on $PSL(2,Z)$, Funct. Approx. Comment. Math. 58 (2), 207–213, 2018.
  • [4] M. Avdispahić, Errata and addendum to "On the prime geodesic theorem for hyperbolic 3-manifolds" Math. Nachr. 291 (2018), no. 14-15, 2160–2167, Math. Nachr. 292 (4), 691–693, 2019.
  • [5] O. Balkanova and D. Frolenkov, Bounds for a spectral exponential sum, J. London Math. Soc. 99 (2), 249–272, 2019.
  • [6] R. Blumenhagen and E. Plauschinn, Introduction to conformal field theory: With applications to string theory, in: Lect. Notes Phys. 779, Springer, Berlin Heidelberg, 2009.
  • [7] P. Buser, Geometry and spectra of compact Riemann surfaces, Progress in Mathe- matics 106, Birkhäuser, Boston-Basel-Berlin, 1992.
  • [8] Y. Cai, Prime geodesic theorem, J. Théor. Nombres Bordeaux, 14 (1), 59–72, 2002.
  • [9] J.B. Conrey and H. Iwaniec, The cubic moment of central values of automorphic L-functions, Ann. of Math. (2) 151 (3), 1175–1216, 2000.
  • [10] P.X. Gallagher, A large sieve density estimate near $\sigma =1$, Invent. Math. 11, 329–339, 1970.
  • [11] P.X. Gallagher, Some consequences of the Riemann hypothesis, Acta Arith. 37, 339– 343, 1980.
  • [12] D.A. Hejhal, The Selberg trace formula for PSL(2,R). Vol I, Lecture Notes in Math- ematics 548, Springer, Berlin, 1976.
  • [13] A.E. Ingham, The distribution of prime numbers, Cambridge University Press, 1932.
  • [14] H. Iwaniec, Non-holomorphic modular forms and their applications, in: Modular forms (Durham, 1983), Ellis Horwood Ser. Math. Appl.: Statist. Oper. Res., 157– 196, Horwood, Chichester, 1984.
  • [15] H. Iwaniec, Prime geodesic theorem, J. Reine Angew. Math. 349, 136–159, 1984.
  • [16] S. Koyama, Refinement of prime geodesic theorem, Proc. Japan Acad. Ser A Math. Sci. 92 (7), 77–81, 2016.
  • [17] W. Luo and P. Sarnak, Quantum ergodicity of eigenfunctions on $PSL_{2}(Z)\backslash H^{2}$, Inst. Hautes Études Sci. Publ. Math. 81, 207–237, 1995.
  • [18] B. Randol, On the asymptotic distribution of closed geodesics on compact Riemann surfaces, Trans. Amer. Math. Soc. 233, 241–247, 1977.
  • [19] K. Soundararajan and M.P. Young, The prime geodesic theorem, J. Reine Angew. Math. 676, 105–120, 2013.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0001-7836-4988
Yazar: Muharem AVDİSPAHİĆ
Kurum: University of Sarajevo
Ülke: Bosnia and Herzegovina


Tarihler

Yayımlanma Tarihi : 2 Nisan 2020

Bibtex @araştırma makalesi { hujms568323, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2020}, volume = {49}, pages = {505 - 509}, doi = {10.15672/hujms.568323}, title = {Prime geodesic theorem for the modular surface}, key = {cite}, author = {AVDİSPAHİĆ, Muharem} }
APA AVDİSPAHİĆ, M . (2020). Prime geodesic theorem for the modular surface. Hacettepe Journal of Mathematics and Statistics , 49 (2) , 505-509 . DOI: 10.15672/hujms.568323
MLA AVDİSPAHİĆ, M . "Prime geodesic theorem for the modular surface". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 505-509 <https://dergipark.org.tr/tr/pub/hujms/issue/53568/568323>
Chicago AVDİSPAHİĆ, M . "Prime geodesic theorem for the modular surface". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 505-509
RIS TY - JOUR T1 - Prime geodesic theorem for the modular surface AU - Muharem AVDİSPAHİĆ Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.568323 DO - 10.15672/hujms.568323 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 505 EP - 509 VL - 49 IS - 2 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.568323 UR - https://doi.org/10.15672/hujms.568323 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Prime geodesic theorem for the modular surface %A Muharem AVDİSPAHİĆ %T Prime geodesic theorem for the modular surface %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 2 %R doi: 10.15672/hujms.568323 %U 10.15672/hujms.568323
ISNAD AVDİSPAHİĆ, Muharem . "Prime geodesic theorem for the modular surface". Hacettepe Journal of Mathematics and Statistics 49 / 2 (Nisan 2020): 505-509 . https://doi.org/10.15672/hujms.568323
AMA AVDİSPAHİĆ M . Prime geodesic theorem for the modular surface. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 505-509.
Vancouver AVDİSPAHİĆ M . Prime geodesic theorem for the modular surface. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 509-505.